# SDR AT0200020

- Difficulty date: January 30, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, INBOARD LEADING EDGE HAS DEEP CHAFING MARK ABOUT STA X CW 58 OF RIGHT WING.
